# SDR USAA051032

- Difficulty date: August 19, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - PAN AND SERVICE DOOR, .25 INCH CRACK, BS 1000, STRINGER S26R.  INSTALLED DOUBLER IAW EA.  (K)
